# SDR R61A201209300551

- Difficulty date: September 30, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 15,198 hours, 11,834 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 10018582
- Part serial: 0369
- Condition: Faulty
- Location: Ac Bay
- Part time: 15,172 hours, 10,631 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WHILE APPLYING TAKEOFF POWER THEY NOTICED A GAS/CHEMICAL SMELL THAT LASTED THROUGH 3000FT.  MAINTENANCE TROUBLESHOT TO A BAD HEAT EXCHANGER.  MAINTENANCE REMOVED AND REPLACED THE DUAL PACK HEAT EXCHANGER PER EMB AMM.
